# SDR SIMA20190218004

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14539382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON DAMPER FITTING BOLT HOLE GOUGED.  C/A-REMOVED AND REPLACED RT AILERON DAMPER FITTING IAW EM-27MR-112.
